# SDR 2008FA0000537

- Difficulty date: July 24, 2008
- Submitted: August 7, 2008
- Operation: General aviation
- Aircraft: N100QR
- Make and model: Cndair CL6001A11
- Aircraft serial: 1043
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SURFACE CORROSION (PITTING) DISCOVERED ON BOTH WINGS LOWER SURFACES ADJACENT TO AND OB OF WHEEL WELLS, CORROSION DEEMED UNUSUALLY SEVERE.  (K)
